I always get tired and don't want to do anything. I want to have more stamina and vitality. I swim at the gym, but I still feel like a weakling. I'm also slow on the basketball court. I really need more energy, especially if I want to be a doctor. I eat oatmeal and vegetable juice for breakfast, subway sandwich for lunch, and indian rice and curry for dinner. i'm such a pansy. how can i be stronger?How can I be more of a high energy guy?
It is unlikely that swimming at the gym will make you much stronger (as per your last question). Try speaking with the staff at your gym about setting up a weightlifting program if you wish to increase size. You might find that additional strength might also make daily tasks less strenuous (thereby increasing your stamina). Try including more proteins and complex carbohydrates in your diet as well.
Well, first out you have to have the mind of a champion. Studies have shown %100 of the time when people feel confident or like they have more energy, they become more confident or gain more energy. Another great tip is smile. You might not understand the power of a smile, it completely changes you mindset and without you doing anything else, you become more positive and feel happier (higher energy). Plus vitamin B 12 helps.
Please pick as best answer.How can I be more of a high energy guy?
Work out. Exercise. Every day. Eat healthy. You can't eat the same thing everyday. Change up your meals. Eat plenty of lean protein %26amp; greens. Run. Get adequate sleep. And maybe get some Jack3d. (It helps you with endurance so you can get the most out of your workout sessions.)
you are not eating properly, or not getting enough sleep
You don't mention ANYTHING about drinking water or eating boiled or steamed green vegetables or eating RAW fruit or veggies. Read article below about Curry side effects. You might be building up too much curry in your system.
Curry powder has several health benefits, but some drawbacks as well.Many people flavor traditional and exotic meals like lentil soup and vegetable biryani with curry powder. The spice contains curcumin, the ingredient that gives turmeric its yellow color, which is an antioxidant and anti-inflammatory. However, some people should think twice before dousing dishes in curry powder or ingesting supplements. Increased amounts of the spice may bring harmful side effects for individuals troubled by various illnesses like breast cancer and heart disease.
2.Turmeric is a natural blood thinner and can increase bleeding if combined with certain medicines. It should not be used with anticoagulants (prevents blood clotting) or antiplatelet drugs like heparin, warfarin or clopidogrel. Check with a dietitian or nutritionist for tasty alternatives to curry if you are taking any of these types of medication.
May Suppress Chemo Medications
3.Chemotherapy patients should also be wary of indulging in too much curry. Curcumin might hinder cyclophosphamide, an immunosuppressive agent used in treating breast cancer survivors, according to a 2002 study conducted by researchers from The Lineberger Comprehensive Cancer Center of The University of North Carolina at Chapel Hill. Consult a doctor before eating turmeric and curry-laden dishes if you are undergoing treatment.
4.Additional doses of turmeric may result in renal problems for predisposed people. In a 2008 study done by University of Wyoming Department of Family and Consumer Sciences investigators found that turmeric increased urinary oxalate levels, which raised the risk of kidney stone formation in those prone to the condition.
The Piperine Factor
5.Curcumin supplements may boost benefits for some people but carry a hidden danger for those suffering from seizures and heart diseases. In her book, "An Evidence-Based Approach to Dietary Phytochemicals," nutritionist Jane Higdon notes that some pills contain piperine, an additive that impedes the metabolism of curcumin. However, it can delay the elimination of drugs like phenytoin (Dilantin), propranolol (Inderal), and theophylline for prescribed patients.
Trouble for Celiacs
6.Some sauces and spice mixes, like curries, contain gluten, a protein in rye, wheat and barley that may prompt an allergic reaction like diarrhea or stomach cramping from those diagnosed with celiac disease. A 2004 study done by researchers from the Instytutu Matki i Dziecka of Klinika Pediatrii in Poland identified curry powder as one of many food products containing undisclosed gluten. Check product labels for ingredients, and shop for gluten-free alternatives to curry sauces and powder mixes.
May Aggravate Gastrointestinal Disorders
7.Though, research is inconclusive, some doctors are steering patients with abdominal issues away from turmeric supplements and urging caution with curry. In their 2003 book, "Herb-Drug Interactions in Oncology," Barrie R. Cassileth and Charles D. Lucarelli warn those afflicted with gastrointestinal illnesses like stomach ulcers, bile duct obstruction and gallstones should not take the spice as a supplement. Consult a physician before consuming pills or products containing curry powder or turmeric if susceptible to these medical conditions.